# SDR DXTA202102164756

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 1,810 hours, 1,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN DOING THE EMER LIGHT TEST BATT OFF  EMER LIGHT SELECTED TO ARM NON OF THE LIGHTS WILL COME ON.  AND THEEEEEN EMER LIGHTS ON BATT OFF ALL LIGHTS WILL COME ON EXCEPT LIGHT UNDER SEAT 9 AND THE 2 ENTRY EMERGENCY LIGHTS BY THE STAIRS. AND THEN BATT ON AND EMER LIGHTS ON ALL WORK.  AND LAST BUT NOT LEAST BATT ON EMER LIGHTS ARM LIGHT UNDER SEAT 9 AND THE 2 EXIT LIGHTS BY STAIRS WERE ON THE REST OFF LIKE IT SUPPOSED TO BE.
